Announcement

Collapse
No announcement yet.

gyno after test cycle

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • gyno after test cycle

    i ran a test e only cycle a while back now finished in september, did a full pct but about 3-4 weeks after pct i started to feel lumps under both nipples.

    i am currently taking letrozole (ferma) to try and shrink this lump, all pain had gone at the within the first week of taking at 2.5mg p/d but now i have just started the 4th week i am starting to feel sensitive again, and the lumps havent seemed to decrease in size much at all.

    last night i squeezed my left nipple and a tiny amount of clear liquid came out, which really freaked me out as this was the first time that this has ever happend.

    does any one have any suggestion of what i could take to help stop this?

    cheers

  • #2
    Originally posted by ice_man View Post
    i ran a test e only cycle a while back now finished in september, did a full pct but about 3-4 weeks after pct i started to feel lumps under both nipples.

    i am currently taking letrozole (ferma) to try and shrink this lump, all pain had gone at the within the first week of taking at 2.5mg p/d but now i have just started the 4th week i am starting to feel sensitive again, and the lumps havent seemed to decrease in size much at all.

    last night i squeezed my left nipple and a tiny amount of clear liquid came out, which really freaked me out as this was the first time that this has ever happend.

    does any one have any suggestion of what i could take to help stop this?

    cheers
    STOP taking steriods lol

    Comment


    • #3
      How long did you wait to start PCT after your last pin?

      Comment


      • #4
        Originally posted by heavyeagle View Post
        STOP taking steriods lol
        I HAVE!!!!!.... for the moment haha

        Comment


        • #5
          Originally posted by John Combs View Post
          How long did you wait to start PCT after your last pin?
          2 weeks

          Comment


          • #6
            Did you taper your SERM and AI down?
            PanterA is a fictional character for entertainment purposes only.

            Comment


            • #7
              Do your nips get pretty damn sensitive?(This is more for me).
              PanterA is a fictional character for entertainment purposes only.

              Comment


              • #8
                Originally posted by Pantera View Post
                Did you taper your SERM and AI down?

                Do your nips get pretty damn sensitive?(This is more for me).
                yea i ran pct for 4 weeks and then used a low does of just tamoxifen for the 5th week.

                yea they do, i got it mildly on cycle but with use of tamoxifen it went and stoped being sensitve but now they are a bitch.

                from a blood test i got, my prolactin was slightly high (about 500 i think) and also my thyroid was high cant remember exactly what one though

                Comment


                • #9
                  Did you use any type of AI(anti estrogen)?Even OTC?Some use too high of a dose of an AI and or drop the dose too quickly and it causes a rebound affect with estrogen.I'm no expert with gyno.

                  All I ever do is run a SERM and sometimes an AI(OTC).You have to make sure to taper both down.If I ever stopped PCT and got pain or other signs,I would imediately start back with nolva.It will keep gyno from forming ofcourse,and give your body more time to balance out your hormones.You could try a low dose of an AI too with the nolva.I know a guy who did a bunch of shit to get rid of his.Nolva,AI's,even epistane which is a designer steroid but it has anti estrogenic traits or whatever......I'd get right back on nolva and try comming off later.Maybe start at 20mg.I like to finish off with 10mg of nolva,and the minimum or even less of a dose for an AI.

                  Again,I am no expert on this.My plan of atack is always to go right back on nolva though if any gyno signs show up.If they're showing up your hormones are still messed up.

                  Just like you're supposed to have PCT on hand,I make sure to have more than enough nolva too.
                  PanterA is a fictional character for entertainment purposes only.

                  Comment


                  • #10
                    ok cheers, i used both nova and clomid in the pct.

                    cheers for all the advise, i dont have any more nolva left, all that i have is letrozole, but would be able to get nolva over the weekend.

                    will make that i always have some in supply after pct has finished then, you learn as you go i suppose(yes did lots of research, but books cant tell you how you will personaly respond lol)

                    Comment

                    Working...
                    X